# SDR DALA2017083000220

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 5,967 hours, 753 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND MULTIPLE SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE. SECURED THE CONTACTS 1B AND 5B ON TERMINAL BLOCK 5315VT AND REPLACED THE EPSU.
